# SDR DXTA2023092896700

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 8,270 hours, 6,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL YELLOW CAS: AFTER SELECTING FLAPS FULL ON APPROACH, RECEIVED FLAP FAIL YELLOW CAS. WE EXECUTED A GO AROUND, RAN THE QRC (BUT DID NOT CYCLE THE FLAPS), AND RETURNED TO LAND. AFTER LANDING, WE SELECTED FLAPS 0, BUT THE FLAPS REMAIN EXTENDED.  PERFORMED MULTIPLE FUCNTIONAL CHECKS OF FLAPS SYS. NO DEFECTS NOTED & CAS MESSAGE CLEARED.  FLAPS WORKED PERFECTLY THROUGH MULTIPLE CYCLES OF FLAPS SYS & NO CAS MESSAGES WERE DISPLAYED.   ALL WORK WAS ACCOMPLISHED IAW AMM 27-50-00. NO FURTHER DEFECTS NOTED.
